# SDR CA140723003

- Difficulty date: July 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Frchld SA227DC
- Aircraft time: 9,339 hours
- Engine: Garrtt TPE33112UHR
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Fire Detection
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

(CAN) RT ENGINE FIRE LIGHT ILLUMINATED ON TAXI TO RUNWAY.  INSPECTION OF THE RT ENGINE FIRE DETECTION WIRING AND SENSORS WAS COMPLETED.    DUE TO VIBRATION ON TAXI, THE TERMINAL OF THE SENSOR EVIDENTLY MADE CONTACT WITH THE COVER OF THE FCU,  PROVIDING A GROUND AND ILLUMINATING THE RT FIRE LIGHT.  SENSOR WAS REPOSITIONED AND FIRE BOTTLE WAS REPLACED. TAXI CHECKS WERE COMPLETED AND NO FAULTS WERE FOUND.
